Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 72, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 27, 2011, 9:59 AM EST. It took effect at Dec 27, 2011, 10:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2011, 9:59 AM EST (14:59 UTC)
- In effect from
- Dec 27, 2011, 10:00 PM EST
- Expired
- Dec 29, 2011, 2:56 AM EST
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
492 WHUS71 KCLE 271459 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 AM EST TUE DEC 27 2011 LEZ142>149-272300- /O.NEW.KCLE.SC.Y.0072.111228T0300Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 959 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST THURSDAY. * WINDS AND WAVES: LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST INTO PENNSYLVANIA AND NEW YORK BY TONIGHT. A COLD FRONT WILL MOVE SOUTHEAST INTO THE AREA TONIGHT AND THE COMBINATION OF THE TWO SYSTEMS WILL CAUSE WINDS TO INCREASE FAIRLY RAPIDLY ON THE LAKE. WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND THIS WILL CAUSE WAVES TO BUILD TO 8 TO 11 FEET. THE WAVES ARE EXPECTED TO BEGIN TO SUBSIDE TOMORROW EVENING AND EVEN FURTHER BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
7 follow-up statements
229 WHUS71 KCLE 272036 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EST TUE DEC 27 2011 LEZ142>149-280445- /O.CON.KCLE.SC.Y.0072.111228T0300Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT AROUND TO THE WEST AND NORTHWEST IN THE WAKE OF A COLD FRONT THAT WILL MOVE ACROSS MUCH OF THE LAKE BY 10 PM. WINDS WILL INCREASE TO 30 KNOTS TONIGHT WITH WAVES RANGING FROM 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
885 WHUS71 KCLE 280313 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1013 PM EST TUE DEC 27 2011 LEZ142>149-281115- /O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1013 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM THURSDAY FOR THE SOUTH SHORE OF LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: WEST WINDS WILL CONTINUE TO VEER TO THE NORTHWEST OVERNIGHT AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO 5 TO 10 FEET BY WEDNESDAY MORNING. WIND AND WAVES WILL BEGIN TO SLOWLY DIMINISH ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
558 WHUS71 KCLE 280849 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 349 AM EST WED DEC 28 2011 LEZ142>149-281700- /O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 349 AM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS TODAY. WAVES OF 8 TO 10 FEET WILL ALSO BEGIN TO SLOWLY DIMINISH TO 5 TO 8 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
624 WHUS71 KCLE 281446 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 946 AM EST WED DEC 28 2011 LEZ142>149-282300- /O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 946 AM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS THIS AFTERNOON. WAVES OF 6 TO 9 FEET WILL ALSO BEGIN TO SLOWLY SUBSIDE TO 5 TO 8 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
261 WHUS71 KCLE 282031 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EST WED DEC 28 2011 LEZ142>149-290445- /O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 331 PM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL CONTINUE THIS EVENING. WAVES OF 3 TO 5 FEET WILL ALSO BEGIN TO SLOWLY SUBSIDE TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
312 WHUS71 KCLE 290314 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1014 PM EST WED DEC 28 2011 LEZ142>145-290415- /O.CAN.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1014 PM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY FROM MAUMEE BAY TO AVON POINT ON THE SOUTH SHORE OF LAKE ERIE. THE WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA OVERNIGHT INTO THURSDAY. $$ LEZ146>149-290800- /O.EXT.KCLE.SC.Y.0072.000000T0000Z-111229T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1014 PM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST THURSDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST 10 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL SLOWLY SUBSIDE TO 1 TO 3 FEET OVERNIGHT. THE WINDS AND WAVES WILL INCREASE AGAIN THURSDAY NIGHT INTO FRIDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
030 WHUS71 KCLE 290756 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 256 AM EST THU DEC 29 2011 LEZ146>149-290900- /O.CAN.KCLE.SC.Y.0072.000000T0000Z-111229T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 256 AM EST THU DEC 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 9:59 AM EST, 0 minutes earlier.
Area forecast discussion, Dec 27, 9:59 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
959 AM EST TUE DEC 27 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS OHIO TODAY...AND MOVE INTO
NEW ENGLAND TONIGHT. HIGH PRESSURE WILL MOVE ACROSS THE OHIO
VALLEY ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OBS INDICATING A MIX OF RAIN AND SNOW ACROSS CENTRAL AREAS THIS
MORNING WITH SNOW OFF TO THE WEST. MEANWHILE PRECIP HAS YET TO
MAKE IT INTO THE EAST. GOING INTO THIS AFTERNOON PRECIP WILL
SPREAD INTO EASTERN AREAS...BUT FOR CENTRAL AREAS FROM CLE-CAK
PRECIP WILL STRUGGLE TO CHANGE OVER TO ALL SNOW. LOOKS LIKE THE
WEST FROM TOL-FDY-MNN WILL MOST LIKELY REMAIN SNOW THROUGH THE
AFTERNOON. PREVIOUS DISCUSSION BELOW.
RAIN HAS MOVED INTO THE EXTREME SW PORTION OF FORECAST AREA.
TWEAKED TIMING OF THE PRECIP FOR UPDATE.
MODELS IN GOOD AGREEMENT MOVING LOW PRESSURE SYSTEM NOW OVER
TENNESSEE ACROSS SE OHIO LATER THIS AFTERNOON. RAIN AHEAD OF
SYSTEM NOW INTO CENTRAL OHIO. PRECIPITATION WILL SPREAD ACROSS
ENTIRE AREA BY LATE THIS MORNING. WITH TEMPERATURES IN THE MID TO
UPPER 30S...BUT DEW POINTS IN THE UPPER 20S WILL BE A RACE BETWEEN
THE SURGE OF WARM AIR AHEAD OF THE LOW...EVAPORATIONAL COOLING.
THINK PRECIP WILL HOVER BETWEEN RAIN AND SNOW FOR A PERIOD THIS
MORNING THEN TRANSITION TO SNOW FROM WEST TO EAST BY EVENING
COMMUTE. DEBATED ABOUT AN ADVISORY OVER NW OHIO AS THEY WILL
TRANSITION TO SNOW FIRST...BUT AT THIS POINT BELIEVE A WIDESPREAD
3 INCHES IS STILL REASONABLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
NE OH/NW PA WILL BE THE LAST TO CHANGE TO SNOW THIS AFTERNOON AS
LOW MOVES ACROSS SE OHIO...BUT THE SYNOPTIC SNOW WILL TRANSITION
TO LAKE EFFECT SNOW OVERNIGHT. OVERNIGHT 850 TEMPS DIP TO MINUS
14C WITH STRONG NW FLOW SETTING UP. EXPECT 3 TO 5 INCHES BY
DAYBREAK WEDNESDAY ACROSS MOST OF THE SECONDARY SNOWBELT WITH UP
TO 8 INCHES POSSIBLE ACROSS THE HIGHER ELEVATIONS OF INLAND ASHTABULA
COUNTY OHIO AND INLAND NW PA. SNOW SHOULD COME TO AN END BY EARLY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES QUICKLY ACROSS THE AREA
AND THE WINDS TURN TO THE SOUTHWEST.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LONG TERM BEGINS ON FRIDAY WITH THE MODELS IN GENERAL AGREEMENT
WITH AN UPPER TROF ACROSS THE GREAT LAKES. DIFFERENCES DO EXIST
HOWEVER WITH TEMPS AND RH ACROSS THE AREA. IN SHORT THE GFS IS
COLDER AND THE ECMWF IS WETTER. SURFACE SYSTEMS ALSO QUITE DIFFERENT
WITH THE GFS SHOWING LOW PRESSURE OVER SERN ONTARIO WHILE THE ECMWF
HAS THE LOW OVER IOWA AND ILLINOIS. MODELS DIFFER FURTHER FROM
THERE LENDING LITTLE CONFIDENCE IN THE LONG TERM FORECAST. IN
GENERAL HOWEVER BOTH MODELS DO SHOW MUCH COLDER AIR MOVING INTO THE
AREA SUNDAY NIGHT/MONDAY TIME FRAME. HOWEVER FOR MID WEEK THE GFS
WARMS THE AREA BACK UP WHILE THE ECMWF GOES THE OTHER WAY WITH A
SIGNIFICANT EAST COAST STORM SUSTAINING COLDER AIR IN THE OHIO
VALLEY. FOR THIS ISSUANCE WILL SIDE CLOSE TO HPC SOLUTION.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS ACROSS NORTH CENTRAL OHIO EAST THROUGH NWRN PA THIS
HOURS WITH MVFR/IFR IMMINENT FOR KTOL AND KFDY. WIDESPREAD IFR
CONDITIONS WILL SPREAD IN QUICKLY ACROSS THE AREA TODAY WITH RAIN
CHANGING TO SNOW FROM WEST TO EAST. OVERNIGHT DRIER BUT MUCH
COLDER AIR WILL MOVE IN ENDING SNOW IN THE WEST BUT ENHANCING LAKE
EFFECT SNOW EAST. FLOW WILL INCREASE OUT OF THE NNW TO 15 TO 25
KNOTS AFTER 00Z. EXPECT LAKE EFFECT SNOW TO AFFECT
KCLE...KCAK...KYNG AND KERI OVERNIGHT.
OUTLOOK...NON VFR CONDITIONS WILL LINGER ACROSS THE SNOWBELT OF
EXTREME NE OH/NW PA INTO WEDNESDAY NIGHT. NON-VFR DEVELOPING AGAIN
ACROSS NE OH/NW PA ON THURSDAY SPREADING TO ALL SITES BY FRIDAY.
&&
.MARINE...
LOW PRESSURE MOVING INTO THE LOWER OHIO VALLEY WITH ANOTHER LOW
MOVING THROUGH THE GREAT LAKES. A COLD FRONT EXTENDS FROM THE
CENTRAL GREAT LAKES TO TEXAS WHILE A STRONGER COLD FRONT IS IN
MINNESOTA. THE LOWS WILL CONSOLIDATE OVER NEW ENGLAND TONIGHT
DRIVING THE COLD FRONTS ACROSS THE LAKE...THE FIRST TODAY AND THE
SECOND TONIGHT. HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT. SOUTH
WINDS 10 TO 15 KNOTS OR SO ON THE LAKE WILL TURN NORTH TO
NORTHWEST...FROM THE WEST LATE TODAY BEHIND THE FIRST COLD FRONT.
EXPECT WINDS TO INCREASE TO 20 KNOTS OF SO FROM THE NORTHWEST DURING
THE EVENING AND THEN REACH NEAR 30 KNOTS OVERNIGHT AS THE COLDER AIR
MOVES IN. WILL NEED A SMALL CRAFT ADVISORY OVERNIGHT. EXPECT IT
WILL BE ISSUED THIS MORNING OR AFTERNOON. WAVES MAY BRIEFLY DROP
BELOW SMALL CRAFT CRITERIA WEDNESDAY NIGHT AS HIGH PRESSURE MOVES
OVER THE LAKE HOWEVER MODELS DO SUSTAIN A WEST TO SWLY FLOW ON THE
LAKE AT 10 TO 20 KNOTS OR SO. SOUTHWEST FLOW INCREASES AGAIN ON
THURSDAY AS ANOTHER LOW MOVES INTO THE GREAT LAKES REGION AND
TIGHTENS THE GRADIENT ACROSS THE REGION TO HIGH PRESSURE IN THE
SOUTHEAST. FRIDAY HIGH PRESSURE WILL CROSS THE LAKE...MOVING EAST
SATURDAY. EXPECT SMALL CRAFT ADVISORY WILL BE NEEDED FOR MUCH OF THE
TIME.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EST
WEDNESDAY FOR OHZ011>013-021>023-089.
LAKE EFFECT SNOW WATCH FROM 4 PM EST THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR OHZ014.
PA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EST
WEDNESDAY FOR PAZ001.
LAKE EFFECT SNOW WATCH FROM 4 PM EST THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR PAZ002-003.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 AM EST
THURSDAY FOR LEZ142>149.
&&
SYNOPSIS...DJB
NEAR TERM...ABE/DJB
SHORT TERM...DJB
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Dec 27, 4:13 AM EST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 413 AM EST TUE DEC 27 2011 OHZ011>013-021>023-089-PAZ001-280915- CUYAHOGA-LAKE-GEAUGA-SUMMIT-PORTAGE-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE- 413 AM EST TUE DEC 27 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>020-027>033-036>038-047-280915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX- 413 AM EST TUE DEC 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-PAZ002-003-280915- ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- 413 AM EST TUE DEC 27 2011 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-280915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 413 AM EST TUE DEC 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:37 AM EST | Lake Effect Snow Watch | CLE | Ashtabula | 12 hr |
| Dec 27, 3:37 AM EST | Winter Weather Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more | 27 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.